# SDR CAL950596

- Difficulty date: July 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16808
- Make and model: Doug DC-9-82
- Aircraft serial: 49262
- System (JASC): 2420 · AC Generation System
- Part: Gen Contl Pnl
- Part number: 947F9452
- Condition: Inoperative
- Location: Rt System
- Part time: 38,416 hours
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

GSO - FLT 0402 - THE RIGHT CSD OIL TEMP WENT OFF SCALE HIGH AFTER TAKEOFF FROM MCO.  THE CSD WAS DISCONNECTED AND THE APU WAS STARTED TO POWER THE RIGHT AC BUS.  THE APU GENERATOR FREQUENCY STARTED FLUCTUATING FULL SCALE DEFLECTION BOTH WAYS.  THE APU GENERATOR WAS SHUT DOWN WHILE CLIMBING THROUGH 27,000 FEET.  THE AIRCRAFT WAS DIVERTED TO GSO WHERE IT LANDED WITHOUT INCIDENT.  THE APU GENERATOR CONTROL PANEL WAS REPLACED AND OPERATION CHECKED GOOD.  IN ADDITION, THE RIGHT CSD, GENERATOR, AND CSD OIL COOLER WERE REPLACED DUE TO THE CSD FAILURE. (X)
